A sparse multinomial probit model for classification

Ding, Y. and Harrison, R.F. (2011) A sparse multinomial probit model for classification. Pattern Analysis and Applications , 146 (1). pp. 47-55. ISSN 1433-7541

Abstract

Metadata

Authors/Creators:
  • Ding, Y.
  • Harrison, R.F.
Copyright, Publisher and Additional Information: © 2011 Springer. This is an author produced version of a paper subsequently published in Pattern Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Multi-classification; Sparseness; Multinomial probit; Hierarchical Bayesian
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 07 Mar 2011 16:14
Last Modified: 08 Feb 2013 17:31
Published Version: http://dx.doi.org/10.1007/s10044-010-0177-7
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: 10.1007/s10044-010-0177-7

Download

Filename: Harrison_42898.pdf

Share / Export

Statistics